Alert archive / West Virginia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 56, NWS Charleston, WV

June 30, 2005Wirt County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 30, 2005, 3:59 PM EDT for Wirt County, West Virginia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2005, 3:59 PM EDT (19:59 UTC)
Expired
Jun 30, 2005, 4:15 PM EDT
In force
16 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Wirt County, WV

The radar

The Charleston,WV radar (KRLX), 87 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:20 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1111 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 302000
SVRRLX
WVC105-302015-
/O.NEW.KRLX.SV.W.0056.050630T1959Z-050630T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
359 PM EDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WIRT COUNTY IN WEST VIRGINIA

* UNTIL 415 PM EDT

* AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MUNDAY...OR 14 MILES NORTHEAST OF SPENCER...AND WAS MOVING EAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS IN WIRT COUNTY...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3908 8126 3906 8127 3905 8125 3903 8125
      3905 8122 3904 8117 3894 8129 3892 8129
      3891 8136 3894 8142 3910 8132

$$
12
1 follow-up statement
000 
WWUS51 KRLX 302012
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT THU JUN 30 2005

WVC105-302015-
/O.CON.KRLX.SV.W.0056.000000T0000Z-050630T2015Z/
WIRT WV-
410 PM EDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EDT FOR
EASTERN WIRT COUNTY...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF CHERRY...OR ABOUT 14 MILES NORTHEAST OF
SPENCER...MOVING EAST AT 10 MPH.

THIS STORM WAS WEAKENING BELOW SEVERE LIMITS AND MOVING OUT OF THE 
COUNTY...BUT OTHER STORMS WERE FORMING IN NORTHERN WIRT COUNTY.  THE 
SEVERE THUNDERSTORM WARNING IS ALLOWED TO EXPIRE AT 415 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR
KENTUCKY AND SOUTHEAST OHIO AND WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3908 8126 3906 8127 3905 8125 3903 8125
      3905 8122 3904 8117 3894 8129 3892 8129
      3891 8136 3894 8142 3910 8132

$$

TRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:10 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 30, 3:10 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
310 PM EDT THU JUN 30 2005

.SHORT TERM (REST OF TONIGHT)...

SHOWERS AND THUNDERSTORMS THAT ARE DEVELOPING OVER THE CWA MAY
LINGER INTO THE EVENING HOURS...THEN DIE OUT AFTER SUNSET. SKIES
SHOULD BE PARTLY TO MOSTLY CLEAR BY 06Z. CLOUDS SHOULD INCREASE
AFTER THAT AS THE COLD FRONT OVER IL ATTM WILL CONTINUE TO MOVE
TOWARDS THE CWA AND SHOULD BE AT OUR WESTERN CWA BOUNDARY BY 12Z.
KEPT KEPT SLGT CHC TO CHC POPS IN FOR OVERNIGHT.  TEMPERATURES AGAIN
WILL BE ON THE WARM SIDE BUT WENT A DEGREE OR TWO COOLER THAN LAST
NIGHT WITH SHOWERS AND THUNDERSTORMS COOLING TEMPS A TAD.

&&

.LONG TERM (FRIDAY THROUGH SUNDAY NIGHT)...

STRONG COLD FRONT POISED TO PASS THROUGH THE CWA ON FRIDAY.  SPC HAS
OUTLOOKED THE REGION FOR SLIGHT RISK OF SEVERE STORMS...BUT STILL
FEEL THAT WATER MAY BE THE BIGGER THREAT WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.75 INCHES AND A MOIST ADIABATIC SOUNDING.
DEBATING ON HIGH CHANCE TO LIKELY POPS AND SIDED WITH HIGH
CHANCE...DUE TO SOME CONCERN ON AREAL COVERAGE AND POSSIBILITY OF
THICKER CLOUDS FROM CONVECTION THAT DEVELOPS OVERNIGHT.

AFTER THE FRONT GOES THROUGH BY FRIDAY EVENING...HIGH PRESSURE AND A
DRIER AND MUCH MORE STABLE AIR MASS WILL MOVE INTO THE AREA.
NOTICEABLY COOLER AIR WILL BE FELT OVER THE WEEKEND WITH LESS
HUMIDITY AND TEMPERATURES BACK IN THE 70S AND LOWER 80S FOR SATURDAY
AND SLIGHTLY WARMER ON SUNDAY.  AS HIGH PRESSURE SLIDES OFF TO THE
EAST ON SUNDAY INTO MONDAY...A RETURN TO SOUTHERLY FLOW WILL
INCREASE THE MOISTURE AGAIN AND INCREASE HUMIDITY LEVELS.  GENERALLY
WENT ABOVE MAV GUIDANCE FOR HIGHS AND CLOSE TO MAV GUIDANCE FOR LOWS.

&&

.PREVIOUS DISCUSSION...
(ISSUED 125 PM EDT THU JUN 30 2005)

AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS OVER
THE REGION THIS AFTERNOON.  VFR TO MVFR CONDITIONS THROUGH 00Z WITH
IFR CONDITIONS IN THUNDERSTORMS.  WINDS LIGHT EXCEPT WITH SOME GUSTS
TO 20KTS IN THUNDERSTORMS. VFR CONDITIONS FROM 00Z-05Z. AFTER 05Z
MVFR TO IFR IN FOG.  COLD FRONT MOVES THROUGH REGION BETWEEN 12Z-18Z
TOMORROW WINDS TURN WESTERLY AFTER 15Z WITH SCT-BKN035.  SCATTERED
SHOWERS MAY ACCOMPANY THE FRONT BUT POPS LESS THAN 50 AND WONT
MENTION AT THIS ISSUANCE.

PREVIOUS DISCUSSION...
(ISSUED 1235 PM EDT THU JUN 30 2005)

LONG TERM (MONDAY THROUGH THURSDAY)...

RETURN FLOW AROUND HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST
WILL INCREASE LOW LEVEL MOISTURE AND PROVIDE THE POTENTIAL FOR
AFTERNOON AND EVENING THUNDERSTORMS ON MONDAY.  A FRONTAL BOUNDARY
THEN SLIDES SOUTH THROUGH THE OHIO VALLEY TUESDAY AND BECOMES NEARLY
STATIONARY OVER OUR AREA AND OTHER WAVES OF LOW PRESSURE MOVE ALONG
THE FRONT THROUGH THURSDAY.  THIS WILL RESULT IN CHANCES OF SHOWERS
AND THUNDERSTORMS EACH DAY WITH THE BEST CHANCES ON WEDNESDAY INTO
THURSDAY.  TEMPERATURES WILL RECOVER QUICKLY FROM COOLER
TEMPERATURES EXPECTED THIS WEEKEND AND BE BACK IN THE UPPER 80S TO
LOWER 90S BY MONDAY AND CONTINUE IN THE MID 80S TO LOWER 90S THROUGH
THURSDAY.

PREVIOUS DISCUSSION...
(ISSUED 1041 AM EDT THU JUN 30 2005)

SHORT TERM (REST OF TODAY)...

QUICK UPDATE MAINLY FOR WORDING.  A FEW ISOLATED SHOWERS WERE JUST
WEST OF CWA. MAIN LINE ACROSS INDIANA ATTM.  IF THIS LINE MAKES IT
HERE IT WILL BE LATER ON TOWARDS EVENING.  FLOW RATHER WEAK AND PWS
RATHER HIGH THIS AFTERNOON AND ANY THUNDERSTORMS THAT FORM WILL BE
MOVING SLOWLY AND WILL HAVE HEAVY DOWNPOURS. MAIN CONCERN WILL BE
LOCALIZED FLOODING POTENTIAL.  WILL ADD HEAVY DOWNPOURS POSSIBLE IN
WORDING.  OTHERWISE CURRENT FORECAST ON TRACK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SHORT TERM...JS
LONG TERM...HC
Hazardous weather outlook, Jun 30, 3:46 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
346 AM EDT THU JUN 30 2005

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032-
037>040-047-010745-
ATHENS OH-BARBOUR WV-BOONE WV-BOYD KY-BRAXTON WV-CABELL WV-
CALHOUN WV-CARTER KY-CLAY WV-DODDRIDGE WV-GALLIA OH-GILMER WV-
GREENUP KY-HARRISON WV-JACKSON WV-JACKSON OH-KANAWHA WV-LAWRENCE OH-
LAWRENCE KY-LEWIS WV-LINCOLN WV-MASON WV-MEIGS OH-MORGAN OH-
NICHOLAS WV-PERRY OH-PLEASANTS WV-PUTNAM WV-RANDOLPH WV-RITCHIE WV-
ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-VINTON OH-WASHINGTON OH-
WAYNE WV-WEBSTER WV-WIRT WV-WOOD WV-
346 AM EDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THIS AFTERNOON COULD
CONTAIN DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL BE MOVING
SLOWLY...SO VERY HEAVY RAIN IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

VAZ003-004-WVZ024-025-033>036-046-010745-
BUCHANAN VA-DICKENSON VA-FAYETTE WV-LOGAN WV-MCDOWELL WV-MINGO WV-
POCAHONTAS WV-RALEIGH WV-WYOMING WV-
346 AM EDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 30, 12:43 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1243 PM EDT THU JUN 30 2005

OHZ066-067-075-076-083>087-301745-
ATHENS OH-GALLIA OH-JACKSON OH-LAWRENCE OH-MEIGS OH-MORGAN OH-
PERRY OH-VINTON OH-WASHINGTON OH-
INCLUDING THE CITIES OF...ATHENS...GALLIPOLIS...IRONTON...JACKSON...
MARIETTA...MCARTHUR...NEW LEXINGTON AND POMEROY
1243 PM EDT THU JUN 30 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR SOUTHEAST OHIO AND THE MID OHIO VALLEY...

A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 5 PM FOR MUCH OF
NORTHERN AND EAST CENTRAL OHIO.  THIS WATCH INCLUDES THE COUNTIES AS
FAR SOUTH...AS MORGAN AND PERRY IN SOUTHEAST OHIO.

HOWEVER...LOCALIZED DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...
AND GUSTY WINDS ARE POSSIBLE IN ANY AFTERNOON THUNDERSTORM.

MOST OF SOUTHEAST OHIO NEEDS THE RAIN.  BUT WHEN IT RAINS...IT CAN
EASILY POUR.  AN INCH OF RAIN COULD FALL IN 30 MINUTES.  OF
COURSE...LOCALIZED POOR DRAINAGE AND STREET FLOODING COULD OCCUR.

GUSTY WINDS COULD ALSO BE ASSOCIATED WITH THE DOWNPOURS.

PLEASE REPORT HAIL OR STRONG WINDS...OR FLOODING...TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO
SO SAFELY.

KTB
Special weather statement, Jun 30, 1:55 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
155 PM EDT THU JUN 30 2005

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
037>040-047-301900-
ATHENS OH-BARBOUR WV-BOYD KY-BRAXTON WV-CABELL WV-CALHOUN WV-
CARTER KY-CLAY WV-DODDRIDGE WV-GALLIA OH-GILMER WV-GREENUP KY-
HARRISON WV-JACKSON WV-JACKSON OH-KANAWHA WV-LAWRENCE OH-LAWRENCE KY-
LEWIS WV-LINCOLN WV-MASON WV-MEIGS OH-MORGAN OH-NICHOLAS WV-PERRY OH-
PLEASANTS WV-PUTNAM WV-RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-
TYLER WV-UPSHUR WV-VINTON OH-WASHINGTON OH-WAYNE WV-WEBSTER WV-
WIRT WV-WOOD WV-
INCLUDING THE CITIES OF...ASHLAND...ATHENS...BUCKHANNON...
CHARLESTON...CLARKSBURG...CLAY...DURBIN...ELIZABETH...ELKINS...
GALLIPOLIS...GLENVILLE...GRAFTON...GRANTSVILLE...GRAYSON...GREENUP...
HAMLIN...HARRISVILLE...HUNTINGTON...IRONTON...JACKSON...LOUISA...
MARIETTA...MCARTHUR...MIDDLEBOURNE...NEW LEXINGTON...PARKERSBURG...
PHILIPPI...POINT PLEASANT...POMEROY...RIPLEY...ROCK CAVE...SPENCER...
STONEWALL JACKSON LAKE...SUMMERSVILLE...SUTTON...WAYNE...
WEBSTER SPRINGS...WEST UNION...WESTON AND WINFIELD
155 PM EDT THU JUN 30 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

LOCALIZED DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...
AND GUSTY WINDS ARE POSSIBLE IN ANY THUNDERSTORM BETWEEN 2 AND
6 OCLOCK THIS AFTERNOON.

IN THE HEAT AND HAZE...KEEP AN EYE TO THE WEST AND NORTHWEST...ANY
STORM THAT DEVELOPS...WILL MOVE TOWARD THE SOUTHEAST AT AROUND 15
MPH.

MOST LOCATIONS NEED THE RAIN.  BUT WHEN IT RAINS...IT CAN
EASILY POUR.  AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING
IN LOCALIZED POOR DRAINAGE AND STREET FLOODING.  THESE HEAVIEST
RAINS WOULD BE SMALL IN AREA.

GUSTY WINDS COULD ALSO BE ASSOCIATED WITH THE DOWNPOURS. TEMPERATURES
WOULD DROP INTO THE 70S IN THE SHOWERS...BUT THE AIR WOULD REMAIN
MUGGY.

KTB
Special weather statement, Jun 30, 3:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
301 PM EDT THU JUN 30 2005

KYZ101-OHZ066-067-075-083-084-087-302000-
ATHENS OH-GREENUP KY-JACKSON OH-LAWRENCE OH-MORGAN OH-PERRY OH-
VINTON OH-
INCLUDING THE CITIES OF...ATHENS...GREENUP...IRONTON...JACKSON...
MCARTHUR AND NEW LEXINGTON
301 PM EDT THU JUN 30 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

SCATTERED STRONG THUNDERSTORMS IN THE AREA THROUGH 4 PM WILL BRING
STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING.  THE
STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODUCE WIND GUSTS TO 45
MPH AND SMALL HAIL.

AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING IN LOCALIZED
POOR DRAINAGE AND STREET FLOODING.  THESE HEAVIEST RAINS WOULD BE
SMALL IN AREA.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

TRM
Special weather statement, Jun 30, 3:06 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
306 PM EDT THU JUN 30 2005

KYZ102-103-302000-
BOYD KY-CARTER KY-
INCLUDING THE CITIES OF...ASHLAND...DURBIN AND GRAYSON
306 PM EDT THU JUN 30 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

SCATTERED STRONG THUNDERSTORMS IN THE AREA THROUGH 4 PM WILL BRING
STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LITNING.  THE
STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODCUE WIND GUSTS TO 45
MPH AND SMALL HAIL.

AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING IN LOCALIZED
POOR DRAINAGE AND STREET FLOODING.  THESE HEAVIEST RAINS WOULD BE
SMALL IN AREA.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

TRM
Special weather statement, Jun 30, 3:28 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT THU JUN 30 2005

KYZ105-OHZ076-085-086-WVZ005>007-009-302030-
CABELL WV-GALLIA OH-LAWRENCE KY-MASON WV-MEIGS OH-WASHINGTON OH-
WAYNE WV-WOOD WV-
INCLUDING THE CITIES OF...GALLIPOLIS...HUNTINGTON...LOUISA...
MARIETTA...PARKERSBURG...POINT PLEASANT...POMEROY AND WAYNE
328 PM EDT THU JUN 30 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

SCATTERED STRONG THUNDERSTORMS MOVING INTO THE AREA THROUGH 4 PM WILL
BRING STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING.
THE
STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODUCE WIND GUSTS TO 45
MPH AND SMALL HAIL THROUGH 430 PM.

AN INCH OF RAIN COULD FALL WITHIN 30 MINUTES...RESULTING IN
LOCALIZED POOR DRAINAGE AND STREET FLOODING.  THESE HEAVIEST RAINS
WOULD BE SMALL IN AREA.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH 11 PM
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:27 PM EDTSevere Thunderstorm WarningRLXNicholas32 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.